# SDR USAA2011072900009

- Difficulty date: July 20, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 32,294 hours, 18,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53480019217
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CRACK IN SHEAR PLATE AT FR68 + 8 INCHES, -Y1162.  REPLACED SHEAR PLATE AT FR68 + 8 INCHES, -Y1162 IAW A319 SRM 51-42-11.
